# SDR SWAA053501

- Difficulty date: November 5, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 6,379 hours, 3,512 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 2315
- Part serial: 5706
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 COCKPIT WINDOW ARCED.  REMOVED AND REPLACED L2 WINDOW HEAT CONTROLLER PER MM.
